# SDR DHL9980652C

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LOWER EXT FUSELAGE FOUND SKIN BULGING FS 1260 LONGERON 33L.  REMOVED DOUBLER  REPAIR, CUT OUT DAMAGED SECTION AND FABRICATED NEW REPAIR AND INSTALLED PER EO 99090203.  REPAIR DOUBLER 20.5 BY 18, FILLER 2.5 BY 2.0, N/R 272.
